Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 85, NWS Norman, OK

May 29, 2019Lincoln County, Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 29, 2019, 2:32 PM CDT for Lincoln County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2019, 2:32 PM CDT (19:32 UTC)
Expired
May 29, 2019, 5:30 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 62 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3136 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
3.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted.

750 
WGUS54 KOUN 291932
FFWOUN
OKC081-125-133-292230-
/O.NEW.KOUN.FF.W.0085.190529T1932Z-190529T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
232 PM CDT Wed May 29 2019

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northern Seminole County in east central Oklahoma...
  Southeastern Lincoln County in central Oklahoma...
  Northeastern Pottawatomie County in central Oklahoma...

* Until 530 PM CDT.
  
* At 218 PM CDT, emergency management ongoing flash flooding in the 
  Prague area, including flooding in numerous city streets and homes 
  taking on water. Flash flooding is already occurring!

* Some locations that will experience flooding include...
  Shawnee, Seminole, Tecumseh, Stroud, Prague, Meeker, Maud,
  Earlsboro, Cromwell, Johnson, Little, Aydelotte, Centerview and
  Harjo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life. Turn
around, don't drown.

&&

LAT...LON 3528 9644 3513 9680 3536 9701 3583 9662
      3540 9662 3540 9660 3541 9658 3539 9654
      3544 9657 3546 9654 3543 9651 3543 9649

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:00 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 29, 1:00 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Norman OK
100 PM CDT Wed May 29 2019

.DISCUSSION...
See aviation

&&

.AVIATION...
TSRA continues to affect all of our terminals except for KWWD at
least through 2300Z, keeping the ceilings between IFR to MVFR at
the affected terminals. Expecting stratus to maintain low ceilings
for tonight with most terminals staying at IFR conditions. The wet
ground interacting with cooler night air along with light winds
may produce some brief patchy light ground fog around mid morning
mainly across the northern half of Oklahoma.  Expecting low
ceilings to erode after 1200Z, with VFR conditions and light
north winds through the rest of the forecast period.

&&

.PREV DISCUSSION... /issued 638 AM CDT Wed May 29 2019/

AVIATION...
29/12Z TAFs. IFR post frontal cigs expected for a good part of
the morning across northern Oklahoma, evidence from satellite/ob
trends and high-res sounding forecasts. As lower level ridge and
drier air settles in, expect conditions to improve across northern
Oklahoma by 18Z. Mainly MVFR cigs expected farther south with
widespread SHRA/TSRA this morning and at least first half of
afternoon. Rain will end from west to east this afternoon. VFR
conditions expected toward and after 00Z all terminals. No fog
will be mentioned in latter portions of forecast, but there will
be an opportunity for shallow fog in the water logged areas late
tonight as skies clear across southern half of Oklahoma into
northern Texas.

PREV DISCUSSION... /issued 400 AM CDT Wed May 29 2019/

DISCUSSION...
.Heavy Rainfall/Flooding and Severe Weather Possible Today...

For today, the primary issues are heavy rainfall/flooding and
severe weather with the approach of another trough that will lift
northeastward into the Southern Plains.

Ascent ahead of the trough will result in widespread showers and
thunderstorms across the southeast 1/2 to 2/3rds of Oklahoma and
all of western north Texas. Convection is expected to spread
northeastward and develop just after sunrise and will persist
through much of the day. As this wave approaches a cold front will
also slowly move southward through the day.

Heavy rainfall and flooding will be the primary hazard north of
the front. The area with the greatest risk for this will be across
south central and southeast Oklahoma. Opted to expand the Flood
Watch slightly to the west with last night's heavy rainfall across
portions of south central Oklahoma.

There are a few meteorological factors why heavy rainfall will be
a threat:
1) Precipitable water values are progged to be 1.8-2.00"+, which
is above the 90th percentile per the SPC Sounding Climatology
page.

2) Warm cloud depths are forecast to be >10000 ft and may be as
high as ~12000 ft, which will promote warm rain processes (i.e.,
collision and coalescence).

3) Modest southerly flow at 850 to 700 mb will result in
isentropic ascent above the surface frontal zone.

In addition to heavy rainfall, there will also be a threat for
elevated severe thunderstorms with hail north of the boundary.

South of the front, instability (MLCAPE ~3000 J/kg) and shear
(effective bulk shear ~50+ knots) will result in an environment
capable for more robust severe thunderstorms--including
supercells-- this afternoon. All hazards will be possible,
including tornadoes.

There a couple factors that will provide an environment favorable
for tornadoes. The 0-1 km hodographs are forecast to lengthen
toward late afternoon/early evening with 0-1 km shear approaching
30 knots. LCL heights will also be quite low.

One factor that may mitigate the the tornado potential will be
the mode of the thunderstorms. Storms may be somewhat "messy" with
mergers and interactions that could temper the risk.
Nevertheless, with the forecast parameter space, there is a low to
medium tornado potential across south central/southeast Oklahoma
and western north Texas (including the potential for embedded
circulations within any established/bowing line segments).

In this system's wake, quiet weather is expected for Thursday and
Friday. The drier airmass behind the front will allow for a
couple cool night with lows in 50s F. Some 40s F will even be
possible across northwest Oklahoma Thursday morning. Highs will
be in the 70s and 80s F.

The chance of showers and thunderstorms will increase toward the
weekend and into early next week as a west-northwest flow develops
across the area. This synoptic pattern may allow some MCS(s) to
affect the area; however, the confidence on the timing of any MCSs
is still low. Currently, the model signal for MCSs is highest
Saturday night into Sunday and Sunday night into Monday.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  55  78  57 /  90  30   0   0
Hobart OK         74  54  79  57 /  70  10   0   0
Wichita Falls TX  76  58  80  61 /  90  20   0   0
Gage OK           72  47  75  53 /  10   0   0   0
Ponca City OK     73  54  76  56 /  50  30   0   0
Durant OK         80  63  81  62 /  90  70   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ026>032-037>048-
     050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

06/23/99
Hazardous weather outlook, May 29, 12:03 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1203 PM CDT Wed May 29 2019

OKZ004>048-050>052-TXZ083>090-301715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1203 PM CDT Wed May 29 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms today.

Location...
The Enhanced Risk is across far south central and southeast
Oklahoma, including locations near Madill, Atoka, Durant and Lake
Texoma. The Slight Risk to the north includes locations near
Pauls Valley, Ada, Seminole, and Henrietta, Texas.

Timing...
Through 7 PM this evening.

Impacts...
Hail up to baseball size.
Winds of 60 to 80 mph.
Low tornado risk.

Discussion...
Numerous thunderstorms are expected across the southeast half to
two-thirds of Oklahoma and all of western north Texas. The
greatest tornado risk will be across far southeast Oklahoma.
Farther north, behind a cold front, the primary risk will be hail.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
southern Oklahoma and north Texas should prepare for severe
weather operations today.

.Heavy Rain and Flooding...
Flooding problems will continue or return in areas that see
thunderstorms today, especially across southern Oklahoma. People
who live near, or have interests in, low lying areas should pay
close attention to forecasts and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There are off and on chances of thunderstorms this weekend into
early next week, but predictability in location and strength of
storms is too low for any organized severe storm risk areas.

.Heavy Rain and Flooding...
Flooding problems will continue or return in areas that see
thunderstorms. People who live near, or have interests in, low
lying areas should pay close attention to forecasts and warnings.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 29, 12:18 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1218 PM CDT Wed May 29 2019

OKZ030-031-291745-
Pottawatomie OK-Seminole OK-
1218 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie and central
Seminole Counties Until 1245 PM CDT...

AT 1216 PM CDT, a strong thunderstorm was located 4 miles northwest
of Konawa, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

LAT...LON 3499 9655 3496 9692 3497 9693 3496 9694
      3495 9705 3537 9699 3529 9644 3523 9644
TIME...MOT...LOC 1716Z 209DEG 34KT 3499 9682

SIX
Special weather statement, May 29, 12:24 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1224 PM CDT Wed May 29 2019

OKZ043-047-048-052-291800-
Coal OK-Atoka OK-Johnston OK-Bryan OK-
1224 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Coal...southwestern
Atoka...southeastern Johnston and northwestern Bryan Counties Until
100 PM CDT...

AT 1221 PM CDT, a strong thunderstorm was located 4 miles south of
Coleman, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3408 9640 3419 9657 3450 9635 3432 9608
TIME...MOT...LOC 1721Z 219DEG 33KT 3420 9643

SIX
Special weather statement, May 29, 12:46 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1246 PM CDT Wed May 29 2019

OKZ052-291815-
Bryan OK-
1246 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Bryan County Until 115 PM
CDT...

AT 1245 PM CDT, a strong thunderstorm was located 5 miles south of
Albany, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

LAT...LON 3387 9590 3389 9593 3386 9595 3385 9598
      3387 9600 3384 9602 3386 9603 3384 9604
      3384 9615 3381 9618 3380 9618 3381 9616
      3377 9617 3375 9621 3380 9629 3407 9606
      3397 9594 3393 9592 3390 9587
TIME...MOT...LOC 1745Z 221DEG 32KT 3380 9616

SIX
Special weather statement, May 29, 1:07 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 PM CDT Wed May 29 2019

OKZ048-291830-
Atoka OK-
107 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Atoka County Until
130 PM CDT...

AT 105 PM CDT, a strong thunderstorm was located 4 miles east of
Caney, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

LAT...LON 3416 9603 3416 9627 3451 9608 3434 9578
      3433 9578
TIME...MOT...LOC 1805Z 221DEG 25KT 3421 9614

SIX
Local storm report, May 29, 1:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      SHAWNEE                 35.34N 96.92W
05/28/2019                   POTTAWATOMIE       OK   EMERGENCY MNGR

            FLOOD WATERS FLOWING OVER SEVERAL CITY STREETS INCLUDING
            LAKE, BENEDICT, AND MACARTHUR.

&&

TLINDLEY
Local storm report, May 29, 2:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
202 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      SHAWNEE                 35.34N 96.92W
05/29/2019                   POTTAWATOMIE       OK   EMERGENCY MNGR

            FLOOD WATERS FLOWING OVER SEVERAL CITY STREETS INCLUDING
            LAKE, BENEDICT, AND MACARTHUR.

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTTornado WarningOUNGarvin, Grady, McClain30 min
May 28, 7:06 PM CDTSpecial Weather StatementOUNCotton24 min
May 28, 7:07 PM CDTSevere Thunderstorm WarningOUNPayne38 min
May 28, 7:12 PM CDTSpecial Weather StatementOUNStephens33 min
May 28, 7:15 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
May 28, 7:18 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
May 28, 7:18 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman42 min
May 28, 7:26 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie49 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens47 min
May 28, 7:40 PM CDTSevere Thunderstorm WarningOUNPayne39 min
May 28, 7:41 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens49 min
May 28, 7:53 PM CDTSpecial Weather StatementOUNCleveland37 min
May 28, 8:00 PM CDTSpecial Weather StatementOUNCotton30 min
May 28, 8:05 PM CDTTornado WarningOUNStephens25 min
May 28, 8:06 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain3 hr
May 28, 8:12 PM CDTAreal Flood WarningOUNComanche5 hr
May 28, 8:16 PM CDTSpecial Weather StatementOUNCleveland, McClain29 min
May 28, 8:16 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens29 min
May 28, 8:22 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens3 hr
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
May 28, 8:40 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson50 min
May 28, 8:50 PM CDTFlash Flood WarningOUNStephens3 hr
May 28, 9:02 PM CDTSpecial Weather StatementOUNPottawatomie28 min
May 28, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens51 min
May 28, 9:14 PM CDTAreal Flood WarningOUNComanche, Grady, Stephens4 hr
May 28, 9:24 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens3 hr
May 28, 9:28 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson47 min
May 28, 9:31 PM CDTSpecial Weather StatementOUNSeminole44 min
May 28, 9:41 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray, Stephens3 hr
May 28, 9:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens51 min
May 28, 10:42 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole48 min
May 28, 10:43 PM CDTSpecial Weather StatementOUNAtoka47 min
May 28, 11:13 PM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole3 hr
May 28, 11:21 PM CDTFlash Flood WarningOUNGarvin, Pontotoc3 hr
May 28, 11:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 28, 11:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, Pontotoc, Pottawatomie, Seminole47 min
May 28, 11:45 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray, Stephens12 hr
May 28, 11:51 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole3 hr
May 28, 11:57 PM CDTSpecial Weather StatementOUNPontotoc33 min
May 29, 12:02 AM CDTSevere Thunderstorm WarningOUNHughes43 min
May 29, 12:26 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 29, 12:37 AM CDTAreal Flood WarningOUNComanche, Grady, Stephens6 hr
May 29, 2:13 AM CDTAreal Flood WarningOUNGarvin, Murray, Pontotoc6 hr
May 29, 2:45 AM CDTRiver Flood WarningOUNGarvin66 hr
May 29, 3:59 AM CDTAreal Flood WarningOUNGreer, Kiowa24 hr
May 29, 7:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 29, 7:47 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
May 29, 8:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
May 29, 9:09 AM CDTSpecial Weather StatementOUNCarter36 min
May 29, 9:13 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 29, 9:17 AM CDTSpecial Weather StatementOUNPottawatomie28 min
May 29, 9:23 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole52 min
May 29, 9:35 AM CDTSpecial Weather StatementOUNMurray25 min
May 29, 9:41 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray37 min
May 29, 10:01 AM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie3 hr
May 29, 10:15 AM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 29, 10:15 AM CDTSpecial Weather StatementOUNCarter30 min
May 29, 10:17 AM CDTSpecial Weather StatementOUNGarvin28 min
May 29, 10:39 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole2 hr
May 29, 10:47 AM CDTSpecial Weather StatementOUNMurray28 min
May 29, 10:52 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Murray, Stephens4 hr
May 29, 11:14 AM CDTSpecial Weather StatementOUNGarvin31 min
May 29, 11:17 AM CDTSpecial Weather StatementOUNStephens28 min
May 29, 11:19 AM CDTSpecial Weather StatementOUNCarter26 min
May 29, 11:25 AM CDTSpecial Weather StatementOUNPottawatomie35 min
May 29, 11:38 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray37 min
May 29, 11:50 AM CDTSpecial Weather StatementOUNMarshall25 min
May 29, 11:59 AM CDTSpecial Weather StatementOUNPontotoc31 min
May 29, 12:03 PM CDTSpecial Weather StatementOUNMcClain27 min
May 29, 12:12 PM CDTSpecial Weather StatementOUNHughes33 min
May 29, 12:18 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole27 min
May 29, 12:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 29, 12:25 PM CDTAreal Flood AdvisoryOUNCleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more3 hr
May 29, 12:38 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie, Seminole2 hr
May 29, 12:46 PM CDTSpecial Weather StatementOUNBryan29 min
May 29, 1:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 29, 1:27 PM CDTSevere Thunderstorm WarningOUNAtoka24 min
May 29, 2:19 PM CDTRiver Flood WarningOUNPottawatomie, Seminole35 hr
May 29, 2:39 PM CDTSpecial Weather StatementOUNJohnston36 min
May 29, 2:42 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray, Pontotoc, Stephens4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.